# SDR 9519929138

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL ESCAPE PATH LIGHTS, AFT EMERGENCY EXIT DOOR LIGHT, RIGHT EMERGENCY FLOOR LIHGTS, AND LAV AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED NR 6, 7, AND 8 BATTERY PACKS AND REPAIRED WIRE IN LAV AISLE EMERGENCY LIGHT FIXTURE.  OPERATIONAL CHECK GOOD.
